# SDR 00FDEA00496

- Difficulty date: July 28, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-02, 2) NR 3 CARGO DOORWAY FWD FRAME AT BS 1090, RBL 33, WL 150.  *S/D*  REMOVED AND REPLACED PER FEDEX SRM 51-10-6, 53-10-1, EA 7-5310-52146.
